| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticmo12.6 implantable collamer lens of -16.0/2.0/095 (sphere/cylinder/axis) tore/broke during injection/delivery into the eye.The lens was not implanted, but there was patient contact on (b)(6) 2023.On (b)(6) 2023, a replacement lens was implanted into the patient's left eye (os) and the problem was resolved.Cause of the event is unknown.No patient injury was reported.